It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[QUOTE=mir21;4635804]I told the doc that the concerta made me feel sleepy.. and he didn't believe me. he told me that is what they give people to wake them up. This is my first time on a message board so please be nice! thanks![/QUOTE]

Mira,

I'll be more than nice to you. You are suffering from the same disorder as everyone this board.

Your "doctor," on the other hand, is an AH. You know what an AH is right? Many adults, if not MOST adults do NOT do well on Concerta. Somnolence is commonly reported as a side effect.

Does your bozo have a medical license? Fire him NOW. Find a real doctor.

I'm certain others on the board will help find a good doc.

Bob





All times are GMT -7. The time now is 04:24 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!